Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Sir I am 40 years old. I have been suffering from bp since 2014. I take eslotel 2.5.recently due to swollen of leg feet and increase of bp my doctor prescribed cilacat10/50. But after taking the very medicine I feel dizzy and weak almost all the time. What I should do now.

1 Doctor Answered
Few medicine have the sleepy tendency. When ever you take it causes such type of problem. Take homoeopathic medicine along with this. It maintain normal bp and you may not need to take prolong medication. It is also safe and good also do light exercise regularly. Take less amount of salt in your diet if you having high bp problem. Fiber rich diet in your food and take plenty of water. For further any query consult direct or online.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.